Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 48, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 23, 2011, 4:10 PM CDT for Adair County, Casey County, Kentucky. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 23, 2011, 4:10 PM CDT (21:10 UTC)
- Expired
- Mar 23, 2011, 4:45 PM CDT
- In force
- 35 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adair County, KY, Casey County, KY
The radar
The Louisville radar (KLVX), 105 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 4:17 PM CDT | HAIL 1 | Knifely, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 12:13 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 999 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 301 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
444
WUUS53 KLMK 232110
SVRLMK
KYC001-045-232145-
/O.NEW.KLMK.SV.W.0048.110323T2110Z-110323T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
510 PM EDT WED MAR 23 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY...
WEST CENTRAL CASEY COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 545 PM EDT/445 PM CDT/
* AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS AROUND 60 MPH. THIS STORM WAS LOCATED NEAR
KNIFLEY...MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
LIBERTY...
KNIFLEY AND CASEY CREEK...
BARNETT SPRINGS AND CLEMENTSVILLE...
CRESTON AND PELLYTON...
RHEBER AND RUBERT FORD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3723 8530 3726 8525 3726 8522 3728 8519
3730 8519 3731 8517 3732 8486 3718 8501
TIME...MOT...LOC 2109Z 271DEG 36KT 3726 8526
WIND...HAIL 60MPH 1.00IN
$$
TWF1 follow-up statement
838 WWUS53 KLMK 232128 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 528 PM EDT WED MAR 23 2011 KYC001-045-232145- /O.CON.KLMK.SV.W.0048.000000T0000Z-110323T2145Z/ CASEY KY-ADAIR KY- 528 PM EDT WED MAR 23 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT/445 PM CDT/ FOR NORTHEASTERN ADAIR AND CENTRAL CASEY COUNTIES... AT 412 PM CDT...QUARTER SIZED HAIL WAS REPORTED IN KNIFELY...IN NORTHERN ADAIR COUNTY. THIS STORM WAS LOCATED NEAR BARNETT SPRINGS...MOVING EAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF CENTRAL CASEY AND NORTHEASTERN ADAIR COUNTIES. TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2... WHEN YOU CAN DO SO SAFELY. LAT...LON 3721 8516 3731 8511 3732 8486 3718 8501 TIME...MOT...LOC 2127Z 271DEG 36KT 3726 8503 WIND...HAIL <50MPH <.50IN $$ JSD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 2:02 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Mar 23, 2:02 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 302 PM EDT WED MAR 23 2011 .SHORT TERM (TONIGHT AND THURSDAY)... TIMING THE CURRENT LINE OF STORMS ON RADAR IT APPEARS THE LINE SHOULD BE IN THE LAKE CUMBERLAND REGION AROUND 00Z WITH COLD FROPA WITHIN A COUPLE HOURS THEREAFTER. WILL USE THIS TIMING IN THE GRIDS. BEHIND THE STORMS AND FRONT A BRIEF PERIOD OF PARTLY CLOUDY SKIES WILL BE POSSIBLE BUT THE LARGE LOW CLOUD FIELD SEEN OVER THE UPPER MIDWEST TODAY IS THEN EXPECTED TO SWEEP IN FOR THE OVERNIGHT HOURS AND INTO THURSDAY MORNING. A FEW SPRINKLES OR PATCHES OF LIGHT RAIN WILL BE POSSIBLE. HAVE BROUGHT MIN TEMPS UP TONIGHT A BIT WITH MORE CLOUD COVER EXPECTED. THURSDAY WILL BE COMPLETELY DIFFERENT FROM TODAY. PLENTY OF CLOUDS IN THE MORNING WILL HELP TO KEEP TEMPERATURES DOWN AS ALREADY COLD AIR SWEEPS IN. PARTIAL SUNSHINE IS EXPECTED IN THE AFTERNOON BUT MAX TEMPERATURES SHOULD STILL ONLY BE IN THE 40S. NORTH WINDS AROUND 10 MPH WILL GIVE WIND CHILLS IN THE 30S. A FEW SPRINKLES OR PATCHES OF LIGHT RAIN WILL BE POSSIBLE AS WELL...ESPECIALLY IN SOUTHERN INDIANA AND THE KENTUCKY BLUE GRASS. .LONG TERM (THURSDAY NIGHT - WEDNESDAY)... WILL KEEP THIS SHORT AS THE FOCUS THIS AFTERNOON IS MAINLY ON THE SEVERE WEATHER POTENTIAL TODAY. THE LONG TERM WILL START OFF DRY WITH HIGH PRESSURE RIDGING IN FROM THE NORTHWEST. SKIES WILL BECOME PARTLY CLOUDY TO MOSTLY CLEAR OVERNIGHT. WITH THE COLD AIR MASS IN PLACE AND DECENT RADIATIVE COOLING TEMPS WILL DROP INTO THE UPPER 20S TO LOWER 30S FRIDAY MORNING. ON FRIDAY A LOW PRESSURE SYSTEM WILL BEGIN TO DEVELOP OVER THE WESTERN PLAINS. A WARM FRONT ASSOCIATED WITH THIS LOW WILL PUSH NORTH INTO TENNESSEE FRIDAY AFTERNOON. THE LOW WILL TRACK ACROSS SOUTH CENTRAL KENTUCKY EARLY SUNDAY MORNING. OVERRUNNING PRECIPITATION LOOKS TO SPREAD INTO WESTERN PARTS OF THE FORECAST AREA ON FRIDAY AFTERNOON WITH MORE WIDESPREAD SHOWERS DEVELOPING FRIDAY NIGHT AND CONTINUING THROUGH THE WEEKEND. THE BEST CHANCE FOR RAIN FRIDAY NIGHT AND SATURDAY LOOKS TO BE ACROSS SOUTH CENTRAL KENTUCKY NEARER TO THE WARM FRONT. THOUGH THUNDERSTORMS DO NOT LOOK LIKELY ON SATURDAY SOME ELEVATED STORMS WILL BE POSSIBLE SO WILL KEEP IN A MENTION OF ISOLATED THUNDERSTORMS. THE RAIN WILL QUICKLY DEPART ON SUNDAY WITH A RIDGE OF HIGH PRESSURE QUICKLY MOVING THROUGH SUNDAY NIGHT. TEMPERATURES WILL REMAIN ON THE COOL SIDE WITH THIS SYSTEM AS MOST OF THE FORECAST AREA WILL BE ON THE NORTH SIDE OF THE WARM FRONT. WILL LEAVE OUT A MENTION OF A RASN MIX FOR NOW ON SATURDAY NIGHT AS PRECIPITATION SHOULD BE ENDING ACROSS THE AREA. HOWEVER A FEW FLAKES MAY BE POSSIBLE AS TEMPS DROP OVERNIGHT OVER SOUTHERN INDIANA. ANOTHER AREA OF LOW PRESSURE WILL DEVELOP AND CROSS THE REGION MONDAY NIGHT/TUESDAY MORNING. THE LATEST RUN OF THE GFS IS MUCH WEAKER AND FARTHER SOUTH WITH THIS SYSTEM. WILL CONTINUE WITH A CHANCE OF PRECIPITATION ACROSS THE FORECAST AREA MONDAY THROUGH TUESDAY NIGHT. WITH TEMPERATURES REMAINING ON THE COLD SIDE WE COULD SEE A MIX OF RA/SN MONDAY NIGHT AND TUESDAY NIGHT. HOWEVER THIS WILL BE HIGHLY DEPENDENT ON THE TRACK AND INTENSITY OF THIS SYSTEM. WILL HAVE TO CONTINUE TO MONITOR THIS OVER THE COMING DAYS. && .AVIATION (18Z TAF ISSUANCE)... AT 16Z A SURFACE LOW WAS CENTERED JUST NORTH OF INDIANAPOLIS WITH A COLD FRONT REACHING SOUTHWEST TO DALLAS. THE CU FIELD IS NOW WELL ESTABLISHED AND SCATTERED THUNDERSTORMS ARE EXPECTED TO SPROUT THIS AFTERNOON...WITH THE MOST COVERAGE DURING THE MIDDLE AND LATE AFTERNOON HOURS. STORMS WILL BEGIN TO DIMINISH WITH THE SETTING OF THE SUN THIS EVENING AND BE SWEPT OUT OF THE AREA COMPLETELY BY THE COLD FRONT. LOW CLOUDS ARE EXPECTED TO SURGE IN BEHIND THE FRONT AND CONTINUE INTO THURSDAY MORNING...AND MAY BE ON THE HIGH END OF MFVR. SOUTHWEST WINDS WILL CONTINUE THIS AFTERNOON WITH A FEW GUSTS TO 30KT POSSIBLE. THE FRONT WILL SWITCH WINDS AROUND TO THE NORTHWEST THIS EVENING BUT AT LOWER SPEEDS IN THE 9 TO 14KT RANGE. WINDS WILL VERY SLOWLY DECREASE THURSDAY AND WILL REMAIN OUT OF THE NORTHWEST. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........13 LONG TERM.........EER AVIATION..........13
Hazardous weather outlook, Mar 23, 4:00 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 500 PM EDT WED MAR 23 2011 KYZ023>031-033>043-045>049-053>057-061>067-070>078-081-082-242100- HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY- BULLITT KY-JEFFERSON KY-OLDHAM KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 500 PM EDT WED MAR 23 2011 /400 PM CDT WED MAR 23 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. A TORNADO WATCH IS IN EFFECT UNTIL 9PM EDT...8PM CDT. SEVERE STORMS WILL CONTINUE THIS EVENING AS A COLD FRONT MOVES FROM WEST TO EAST ACROSS THE REGION. THE MAIN THREATS WITH THESE STORMS... ESPECIALLY ALONG AND EAST OF THE I 65 CORRIDOR AND SOUTH OF THE OHIO RIVER...WILL BE VERY LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO CANNOT BE RULED OUT. ESPECIALLY DANGEROUS LIGHTNING WILL ALSO ACCOMPANY ANY THUNDERSTORM...ALONG WITH BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SATURDAY AS A STORM SYSTEM TRACKS ACROSS THE TENNESSEE VALLEY. THE BEST CHANCE FOR STORMS WILL BE ACROSS SOUTH-CENTRAL KENTUCKY SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WILL BE NEEDED THIS EVENING. INZ076>079-083-084-089>092-KYZ032-242100- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-TRIMBLE KY- 500 PM EDT WED MAR 23 2011 /400 PM CDT WED MAR 23 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. AN ISOLATED THUNDERSTORM WILL BE POSSIBLE EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SATURDAY AS A STORM SYSTEM TRACKS ACROSS THE TENNESSEE VALLEY. THE BEST CHANCE FOR STORMS WILL BE ACROSS SOUTH-CENTRAL KENTUCKY SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Mar 23, 3:57 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
457 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL FREDRICKTOWN 37.75N 85.33W
03/23/2011 E0.50 INCH WASHINGTON KY PUBLIC
&&
EVENT NUMBER LMK1100224
LGLocal storm report, Mar 23, 4:00 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
500 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM HAIL MCQUADY 37.70N 86.52W
03/23/2011 E1.00 INCH BRECKINRIDGE KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1100225
LGLocal storm report, Mar 23, 4:03 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
503 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 5 E HARDINSBURG 37.78N 86.36W
03/23/2011 E1.00 INCH BRECKINRIDGE KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1100226
LGSpecial weather statement, Mar 23, 4:03 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 503 PM EDT WED MAR 23 2011 KYZ027-028-045-053-232130- GRAYSON-HARDIN-LARUE-NELSON- 503 PM EDT WED MAR 23 2011 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS... AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES EAST OF LEITCHFIELD...AND MOVING EAST AT 45 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... HODGENVILLE... NOLIN AND SONORA... TONIEVILLE AND TANNER... MATHERS MILL AND BOUNDARY OAK... LEAFDALE AND JERICHO... THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 81 AND 86. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN. && LAT...LON 3767 8559 3752 8554 3748 8614 3762 8616 TIME...MOT...LOC 2059Z 264DEG 37KT 3754 8602 JDG
Special weather statement, Mar 23, 4:07 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 507 PM EDT WED MAR 23 2011 KYZ071>074-232130- ALLEN-BARREN-SIMPSON-WARREN- 407 PM CDT WED MAR 23 2011 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...MODERATE RAIN... PENNY SIZE HAIL...AND GUSTY WINDS... AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF THREE SPRINGS...AND MOVING NORTHEAST AT 50 MPH. OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL RATES OF AROUND ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE MILES...PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THIS STORM. GREENHILL AND ALVATON... MOTLEY AND CLAYPOOL... MARTINSVILLE AND BERRY STORE... RAILTON AND RED CROSS... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ON OR NEAR A LAKE...RIVER...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 3702 8608 3684 8602 3676 8655 3687 8658 TIME...MOT...LOC 2106Z 250DEG 43KT 3685 8646 JDG
Local storm report, Mar 23, 4:08 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
508 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL GREENSBURG 37.26N 85.50W
03/23/2011 E0.50 INCH GREEN KY TRAINED SPOTTER
SPOTTER REPORTED HAIL COVERING THE GROUND
&&
EVENT NUMBER LMK1100227
LGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 1:14 PM CDT | Special Weather Statement | LMK | Nelson | 31 min |
| Mar 23, 1:45 PM CDT | Special Weather Statement | LMK | Nelson, Washington | 30 min |
| Mar 23, 1:51 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 24 min |
| Mar 23, 2:15 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 23 min |
| Mar 23, 2:18 PM CDT | Special Weather Statement | LMK | Breckinridge, Bullitt, Spencer | 27 min |
| Mar 23, 2:22 PM CDT | Special Weather Statement | LMK | Jessamine, Mercer | 23 min |
| Mar 23, 2:35 PM CDT | Severe Thunderstorm Warning | LMK | Hardin | 25 min |
| Mar 23, 2:36 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Jessamine, Madison, Mercer, Woodford | 24 min |
| Mar 23, 2:40 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 20 min |
| Mar 23, 2:41 PM CDT | Severe Thunderstorm Warning | LMK | Hardin | 34 min |
| Mar 23, 2:52 PM CDT | Special Weather Statement | LMK | Anderson, Nelson, Woodford | 38 min |
| Mar 23, 3:02 PM CDT | Special Weather Statement | LMK | Clark | 13 min |
| Mar 23, 3:08 PM CDT | Special Weather Statement | LMK | Edmonson, Hart | 22 min |
| Mar 23, 3:21 PM CDT | Special Weather Statement | LMK | Edmonson | 24 min |
| Mar 23, 3:25 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Marion, Mercer, Nelson, Washington | 35 min |
| Mar 23, 3:29 PM CDT | Special Weather Statement | LMK | Franklin, Shelby | 31 min |
| Mar 23, 3:31 PM CDT | Special Weather Statement | LMK | Clark, Jessamine | 29 min |
| Mar 23, 3:36 PM CDT | Special Weather Statement | LMK | Green, Taylor | 24 min |
| Mar 23, 3:43 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Jessamine, Madison, Mercer, Woodford | 27 min |
| Mar 23, 3:43 PM CDT | Severe Thunderstorm Warning | LMK | Green, Taylor | 30 min |
| Mar 23, 3:46 PM CDT | Special Weather Statement | LMK | Franklin, Harrison, Scott | 44 min |
| Mar 23, 3:59 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Washington | 31 min |
| Mar 23, 4:03 PM CDT | Special Weather Statement | LMK | Larue | 27 min |
| Mar 23, 4:07 PM CDT | Special Weather Statement | LMK | Warren | 23 min |
| Mar 23, 4:11 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Marion | 26 min |
| Mar 23, 4:12 PM CDT | Special Weather Statement | LMK | Adair, Green | 48 min |
| Mar 23, 4:18 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 27 min |
| Mar 23, 4:37 PM CDT | Severe Thunderstorm Warning | LMK | Casey | 10 min |
| Mar 23, 4:39 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 36 min |
| Mar 23, 4:40 PM CDT | Special Weather Statement | LMK | Barren | 50 min |
| Mar 23, 4:43 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Russell | 32 min |
| Mar 23, 5:01 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe | 29 min |
| Mar 23, 5:14 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Russell | 15 min |
| Mar 23, 5:26 PM CDT | Severe Thunderstorm Warning | LMK | Cumberland, Metcalfe, Monroe | 34 min |
| Mar 23, 5:30 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Monroe | 15 min |
| Mar 23, 5:45 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 37 min |
| Mar 23, 6:11 PM CDT | Special Weather Statement | LMK | Grayson, Ohio | 34 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.